# SDR AALA20141208017

- Difficulty date: November 24, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 46,656 hours, 18,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A8127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRANSITIONAL ANGLE CORRODED BETWEEN FUSELAGE STATIONS 846 & 867 AT RBL 25.  R & R ENTIRE TRANSITION PANEL IAW AARD 51-10-05.
